# SDR ASAA9940062

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, FOUND DAMAGE TO THE NR 1 SLAT CENTER AUXILIARY TRACK CUTOUT SKIN AT SS 340.70. REPAIRED PER EA 5740-01159. (M)
